I am now four weeks post fraxel re:pair and I have tiny brown pigment spots forming on my cheeks. Is this normal?
Fraxel Re:pair - When Can I Expect the Dark Spots to Dissipate?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Consult your doctor to make sure this normal... avoid sunlight, self tanners, and tanning booths in the mean time
Do you mean dark spots following fraxel repair treatment? If so, Consult your doctor to make sure this normal. Avoid sunlight, self tanners, and tanning booths, which can make the spots darker. A fading cream can hasten the dissipation of the dark spots. Fraxel repair on the other hand is very effective in treating age and sun spots. The result is immediate.
I would go to your doctor to see what's going on.
While it is possible that this could happen, I would visit your doctor to make sure it is normal. Usually, most patients are on a regimen of Retin A by this time and that can help to protect against this. The most important thing to do at this time is to avoid any unnecessary sunlight and never step foot in a tanning booth ever again as it will certainly cause things like this to occur and harm the results you have worked hard to obtain.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.